Hi Eleven11 and everyone,
My prolactin levels are around 1250, and i've put on around 60lbs, mine is caused by a medication though and is a side effect. My boobs have gone from 34C to 40F!!! I too do a lot of exercise, and was disapointed when one of the instructors in the gym came to tell me that someone had commented that they hoped I wouldn't break the machine
Which was hurtful and quite offensive.
I have been going to my doctor for over 8 years since my weight ballooned literally within months and he just used to say try eating less try weight watchers.
Went to another GP a few weeks ago and and was sent for blood tests proving that my hormone levels of prolactin have sky rocketed, which is why i am so angry with the healthcare professionals for taking years to do this. Atleast I know now, for now.
They are sending me to see an endocrinologist, and referring me to a specialist to take me off the drug administered 8 years ago which was never meant to be on long term but was worried for adverse health effects of coming off which is why i never did this on my own and have saught support ALL of this time.
Please, am i going mad or could this easily be the reason I have gained masses, and i mean masses of extra body weight???? I work out, i eat healthy I don't even drink anymore.
I just need to know i'm not alone and that there is help out there.